Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes depression after stopping Paroxetine?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 850 Questions
Question
Hey XXXXXXX
My name is XXXXX and I need ur help, as I am going through some kind of depression from past few years. I was on medication for 1-1.5 years, it was by a very good doctor, back in XXXXXXX And my medication was - Xepar (37.5 mg) (Paroxetine) and I used to feel awesome and so amazing, when I was on this medication. Now i am in US, and i have stopped taking that medicine. So, kinda, everyday I be depressed and lethargic, and don't accept anything, where I am, or don't want to meet people or spend time with them.
can you help me in these symptoms?


Thanks,
XXXXXX
Posted Mon, 25 Aug 2014 in Mental Health
 
 
Answered by Dr. Vipul Prajapati 29 minutes later
Brief Answer:
consult psychiatrist

Detailed Answer:
Hi dear,

Thank you for your Query.

I would like to know did you quit paroxetine suddenly or gradually?
Because sudden withdrawal of paroxetine cause withdrawal syndrome and also due to that felling of reappearance of symptoms of depression.
so consult psychiatrist to see whether symptoms is due to withdrawal of paroxetine or recurrence or relapse of depression.

Start again paroxetine with help of psychiatrist as you are having good response with paroxetine in past.

Awaiting your response.

Thank you..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor